# SDR CALA2009042700215

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 34,008 hours, 5,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROWS 2 AB INOPERATIVE.  FOUND CONNECTION LOOSE ON CEILING EMERGENCY LIGHT AT ROW 2 A, B GROUND, CHECKS GOOD PER AMM 33-51-00.
